# SDR K2DA2015FA0000256

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N508PH
- Make and model: Hughes 369E
- Aircraft serial: 0182E
- Aircraft time: 7,005 hours, 3,471 cycles
- Engine: Allsn 250C20
- Engine time: 23,968 hours, 21,567 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 369D25167D
- Part serial: 0944
- Condition: Failed
- Location: M/R Xmsn
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE MAIN ROTOR TRANSMISSION LOW OIL PRESSURE LIGHT ELIMINATED.  AN UNSCHEDULED PRECAUTIONARY LANDING WAS MADE IN AN OPEN FIELD WITHOUT INCIDENT.  FOLLOWED MM TROUBLE SHOOTING PROCEDURES AND FOUND THE MAIN ROTOR TRANSMISSION OIL PUMP FAULTY.  REPLACED THE MAIN ROTOR TRANSMISSION PUMP WITH A SERVICEABLE UNIT. RETURNED THE ACFT TO SERVICE.
